Tia/funny Hughes turn

Hi all just looking for a bit of support and a general moan I suppose! I'm just wondering if these episodes are the same for everyone/anyone else. I have my usual Hughes episodes where I feel really spaced out,and can't think straight, and bump in to this ngs,but today it was worse, I felt dizzy,spaced out my mouth felt numb and my muscles felt heavy, I managed to make our tea and ate and its passed,but I've noticed lately immreqlly slow in thinking,like if someone says change the channel on the TV I have the remote in my hand but it takes me a few seconds to think what I'm doing with it and I find it difficult making a cup of tea! X

9 Replies

  • Hi Emmaj,

    Are you still on warfarin? If so, how is your INR-level? Do you selftest today?

    Slow thinking can be too low INR- level. Could that perhaps be the case?

    Best wishes from Kerstin in Stockholm

  • Thank you Kerstin, my inr has been quite low lately. I've had terrible headaches and blurred vision and new floaters appearing,maybe your right and its my inr, I'll get it checks asap x

  • A very good idea to be checked sooner rather than later, best wishes. MaryF

  • Hi Emmaj

    I agree with Kerstin.

    You must get your INR checked and back in target range as soon as possible. If it is really low, you should ask for some Fragmin shots to use, with the Warfarin, while you are getting your INR back in target.


  • Thank you dave,I've been stressed lately too,flooded house,my a secondhild about to start school and a visit to my parents which is enough to send anyone runningg,maybe even the warfarin decided to do one ha! I'll get it checked x

  • Hi again,

    I agree with Dave.

    You should have Fragmin shots besides your warfarin. I selftest and can take a Fragminshot if my INR goes under 3.0 I feel best around 3.8. I feel very safe with this systeme.

    Ask your Consultant if you can selftest.

    Good luck with everything in the future!


  • Don't forget that emotional stress has a huge impact on our bodies physically. Everyone - with and without APS suffers from stress, it can make you forgetful, spaced out, run down etc. and can also lead to heart disease! It's just as serious as APS or any other condition, so be kind to yourself, take time out to give your body what it needs - go for a swim, a long walk in the country or whatever helps clear some cobwebs for you.

    Take care.

  • Hi, I would discuss INR with your consultant/GP as Dave and Kerstin have suggested and also mention your symptoms. Vision problems could be possible TIA.

  • Yes me.My INR slowly raising n now at 3.0 but I feel so drugged up at times..mind you I am on lots of medication so mine could be both.

You may also like...